# SDR MASA2011020501871

- Difficulty date: February 3, 2011
- Submitted: February 5, 2011
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 15,607 hours, 12,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146005
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS DENTS AND GOUGES TO LWR AFT FUSELAGE FS 1031-1051 STR 20R-27R.  MX REPAIRED FUSELAGE SKIN FS 1031-1051 STR 20R-27R IAW CRJ9-53-0644 RO.
